crta
Hrvatska znanstvena Sekcija img
bibliografija
3 gif
 Naslovna
 O projektu
 FAQ
 Kontakt
4 gif
Pregledavanje radova
Jednostavno pretraživanje
Napredno pretraživanje
Skupni podaci
Upis novih radova
Upute
Ispravci prijavljenih radova
Ostale bibliografije
Slični projekti
 Bibliografske baze podataka

Pregled bibliografske jedinice broj: 486934

Časopis

Autori: Mrzljak, Anna; Knotek, Mladen; Guštin, Denis; Sabljar-Matovinović Mirjana; Kocman, Branislav; Ljubanović, Danica; Gašparov, Slavko
Naslov: End-stage kidney disease after mushroom poisoning and abo-incompatible liver transplantation
( End-stage kidney disease after mushroom poisoning and abo-incompatible liver transplantation )
Izvornik: Nephrology (1320-5358) 15 (2010), 6; 660-661
Vrsta rada: pismo
Ključne riječi: end-stage kidney disease; Amanita phalloides; liver transplantation
( end-stage kidney disease; Amanita phalloides; liver transplantation )
Sažetak:
Acute liver and kidney injury after mushroom poisoning are associated with high patient mortality. Acute kidney injury following mushroom poisoning is a frequent complication, but the progression to chronic end-stage kidney failure (ESKF) occurs rarely. We describe a case of acute kidney injury following Amanita falloides poisoning in a patient without preexistent kidney diseases with developement of ESKF. Three days after ingestion of A. phalloides, a 52 years old female presented with acute liver and kidney failure. Her past medical history was uneventful, and 1 month prior her liver and kidney functions were normal. Her laboratory values on admission included: AST 6347 U/L, ALT 6140 U/L, PV< 10 sec, ammonia 347 μmol/L, BUN 19 mmol/L, creatinine 227 μmol/L ; urinalysis was unremarkable. Treatment included intravenous penicillin G, red cell transfusion and continuous veno-venous haemofiltration (CVVH). She was listed for urgent liver transplantation (LT), and because of an incompatible blood group donor (A+), the patient (O+) was preconditioned with plasma exchange (PE) with AB+ plasma to reduce isohemaglutinin titer to <1:16. LT was performed with immunosuppression induction with anti-thymocyte immunoglobulin with tacrolimus, mycophenolate mofetil, and prednisone maintenance. On postoperative day (POD) 5 she was treated for Aspergillus fumigatus cultured from bronchial specimen with voriconazole and caspofungin. On POD 24 a mild acute cellular rejection was diagnosed, which resolved after corticosteroid pulses. Because of persistent kidney failure CVVH was continued during post- transplant period. On POD 64 renal biopsy demonstrated normal morphology of glomeruli and blood vessels with diffuse loss of brush border and vacuolization of tubular epithelial cells with moderate interstitial edema and patchy mononuclear interstitial inflammation. Mild focal interstitial fibrosis and tubular atrophy was noted. Immunofluorescence was negative. The final diagnosis was acute tubular injury with mild interstitial fibrosis and tubular atrophy. Three years after LT her liver function has been stable but renal function did not recover and she was maintained on intermittent haemodialysis. The toxicity of Amanita phalloides is related to amatoxin which inhibits RNA polymerase II within enterocytes, hepatocytes and proximal renal tubular cells. A progressive liver injury may lead to acute liver failure with mortality rate between 10% to 20%. Kidney injury following intoxication with Amanita manifests as acute tubular necrosis. It usually resolves after resolution of liver injury and in exceptional cases may lead to ESKD. There are no experimental models of amanita- induced acute kidney injury to address its pathophysiology. Contributory factors to renal injury may be preexisting kidney disease, hypovolemia and nephrotoxic drugs. No preexistent kidney disease was identified in our patient and, except for a tacrolimus she was not receiving other nephrotoxic drugs. However, it is unlikely that only exposure to tacrolimus, although it may be contributory, was predominantly responsible for development and maintenance of prolonged oliguric acute kidney injury with eventual chronic end- stage kidney disease. Similarly, hepatorenal syndrome should have resolved with successful liver transplantation. With pathohistologic finding of only mild acute tubular injury and mild chronic changes, recovery of renal function should be expected. We speculate that amatoxins alone or in the combination with medications were responsible for irreversible kidney damage. A successful liver transplantation may have unmasked potential of amanita intoxication to lead to CKD.
Projekt / tema: 044-0000000-3356, 108-1081873-1893, 108-1081873-1891
Izvorni jezik: eng
Rad je indeksiran u
bazama podataka:
Current Contents Connect (CCC)
MEDLINE
Scopus
SCI-EXP, SSCI i/ili A&HCI
Science Citation Index Expanded (SCI-EXP) (sastavni dio Web of Science Core Collectiona)
Kategorija: Znanstveni
Znanstvena područja:
Kliničke medicinske znanosti
URL Internet adrese: http://onlinelibrary.wiley.com/doi/10.1111/j.1440-1797.2010.01277.x/abstract
Broj citata:
Altmetric:
DOI: 10.1111/j.1440-1797.2010.01277.x
URL cjelovitog teksta:
Google Scholar: End-stage kidney disease after mushroom poisoning and abo-incompatible liver transplantation
Upisao u CROSBI: amrzljak@mef.hr (amrzljak@mef.hr), 18. Lis. 2010. u 19:45 sati



  Verzija za printanje   za tiskati


upomoc
foot_4